| Model Number |
H7493808012370 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter in two pieces.The balloon was tightly folded.The hub, hyptotube, port/exit notch, inner/outer shaft were microscopically and tactile inspected.Inspection revealed numerous kinks in the hypotube and the hypotube was separated at 78cm from the tip of the device.The fracture faces of the separation were oval, as if kinked prior to separation.Inspection of the remainder of the device presented no other damage or irregularities.The investigation conclusion is operational context as the product meets the design and manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2018.It was reported that crossing difficulties were encountered.The 80% stenosed, 12x3.75mm target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 3.75mm x 12mm quantum maverick balloon catheter was advanced but failed to cross the target lesion.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed a hypotube break.